# SDR UALA2010120704480

- Difficulty date: December 4, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 32,698 hours, 13,349 cycles
- Engine: Iae V2522A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Sheared
- Location: Nlg Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TORQUE LINK CENTER HINGE PIN SHEARED THROUGH DURING TOW BARLESS MOVER CONNECTION.  REPLACED TORQUE LINK CTR PIN.  TAXIED ACFT, ALL OPS NORMAL
